# SDR FDEA201712093354

- Difficulty date: December 9, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 23,710 hours, 3,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W84518
- Part serial: NA
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  844     53-21  1114     09DEC17  NRT  OPEN  U  RAMP AGENT REPORTED THAT CRACKS ON FLOOR PANEL AT  FUS. STA1250. (IT IS BETWEEN PDU 30R AND 31R.)  SHGN 09DEC17 01:17   NRT U  FOUND CRACK ON 7 PLACES. ONE CRACK BETWEEN PDU 30R  AND 31R. OTHER CRACKS ARE FROM SCREW HOLES IN THE  SAME PANEL.   E.A. G-5321-T0337275 A (P1) ACCOMPLISHED.                                         SEE WRI 25-50/122 FOR VOIDED POSITIONS.
